# SDR AALA202404261223

- Difficulty date: April 22, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 64,299 hours, 26,944 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Shorted
- Location: Fwd Galley Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIRCUIT BREAKER FOR THE OVEN NUMBER 2 IN THE FORWARD GALLEY POPPED AND FLIGHT ATTENDANTS REPORTED SMELLING FUMES. REMOVED AND REPLACED NUMBER 2 OVEN. PER AMM 25-32-03.
